Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 8, Number 3

All articles in this issue are freely accessible.

The Dirichlet problem: Bounds at a point for the solution and its derivatives
Clair G. Maple.
Quart. Appl. Math. 8 (1950), 213-228
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 40499
The electromagnetic field produced by a helix
R. S. Phillips.
Quart. Appl. Math. 8 (1950), 229-246
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 37743
Transients in multiply periodic non-linear systems
Frank E. Bothwell.
Quart. Appl. Math. 8 (1950), 247-254
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 37969
Pseudo closed trajectories in the family of trajectories defined by a system of differential equations
L. A. MacColl.
Quart. Appl. Math. 8 (1950), 255-263
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 37976
Some recent investigations in the theory of hydrodynamic stability
J. R. Foote and C. C. Lin.
Quart. Appl. Math. 8 (1950), 265-280
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 38189
The reflection of an electromagnetic plane wave by an infinite set of plates. III
Albert E. Heins.
Quart. Appl. Math. 8 (1950), 281-291
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 38239
A variational problem for the roots of a cubic equation. (A contribution to the theory of servo-mechanisms.)
Hans Bückner.
Quart. Appl. Math. 8 (1950), 293-296
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 37951
Periodic motions of a nonlinear dynamic system
H. Serbin.
Quart. Appl. Math. 8 (1950), 296-303
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 36906
Quenching stresses in transparent isotropic media and the photoelastic method
R. C. O'Rourke and A. W. Saenz.
Quart. Appl. Math. 8 (1950), 303-311
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 37718
Stefan-like problems
G. W. Evans II., E. Isaacson and J. K. L. MacDonald.
Quart. Appl. Math. 8 (1950), 312-319
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 37451
American Mathematical Society